# SDR 95FDEA01329

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69471112
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY ON PRESS GUSSET AT BS 740 BL 0 WL 145,  BETWEEN KEEL BEAMS.  DISCOVERED WHILE WORKING FUSELAGE 00188 NR 0561.  PRESS GUSSET AT BS 740 BL 0 WL 145 FOUND TO BE CORRODED BEYOND LIMITS, PER FEDEX SRM 55-10-1.  REMOVED AND REPLACED PRESS GUSSET PER FEDEX SRM 51-30-2.
